# SDR UALA2009042101157

- Difficulty date: April 20, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 35,030 hours, 4,452 cycles
- Engine: Pwa PW40903
- System (JASC): 7300 · Engine Fuel and Control
- Part: Thermocouple
- Part number: 50J761
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE T3 THERMOCOUPLE FAULT 73-51082 IS ACTIVE AND HIT SEVERAL TIMES ON FAULT HISTORY.  REPLACED RT ENG T3 THEMO-COUPLER PROBE. RAN ENGINE, OPS CHECK GOOD.
